# SDR QXEA2009111600954

- Difficulty date: November 14, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 20,914 hours, 15,343 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR STRIKER SEAL HAS CORROSION ON INBD SIDE.  BLENDED OUT CORROSION IAW SRM 51-21-06.  PERFORMED ECI IAW 51-20-006, NO CRACKS OR CORROSION AT THIS TIME.  TREATED, PRIMED AND PAINTED IAW SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01 AND 51-25-16-001-001-A01.  APPLIED CORROSION INHIBITOR IAW SRM 51-21-11-001-001-A01.
